Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 26, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 24, 2010, 7:58 AM CDT for Choctaw County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2010, 7:58 AM CDT (12:58 UTC)
- Expired
- Apr 24, 2010, 8:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
The radar
The Birmingham radar (KBMX), 164 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 6:15 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.0 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 276 J/kg
- Mixed-layer CIN
- -229 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.1
The text
As transmitted, in the capitals the NWS used until 2016.
542
WUUS54 KMOB 241258
SVRMOB
ALC023-241330-
/O.NEW.KMOB.SV.W.0026.100424T1258Z-100424T1330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
758 AM CDT SAT APR 24 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BUTLER...
* UNTIL 830 AM CDT
* AT 756 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS 6 MILES NORTHWEST OF MELVIN...OR
ABOUT 13 MILES EAST OF QUITMAN...AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RIDERWOOD BY 805 AM CDT...
LISMAN BY 810 AM CDT...
JACHIN BY 815 AM CDT...
EDNA BY 825 AM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON
FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3231 8792 3229 8793 3230 8795 3230 8799
3228 8801 3222 8800 3192 8846 3193 8847
3217 8845 3232 8826 3232 8793
TIME...MOT...LOC 1258Z 229DEG 54KT 3205 8843
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:29 AM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 24, 6:29 AM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
629 AM CDT SAT APR 24 2010
MESOSCALE UPDATE...TORNADO WATCH 092 HAS BEEN ISSUED EFFECTIVE UNTIL
1 PM TODAY.
RADAR INDICATES HINTS OF SUPERCELL STRUCTURE IS OBSERVABLE SOME
STORMS DETECTED BY JACKSON AND SLIDELL RADAR. THE SPIRAL SIGNATURE IN
RAOB HODOGRAPHS FROM BOTH OFFICES IS PRONOUNCED. CAPE IS MODEST AT
900 TO 1000 J/KG BUT WE EXPECT IT TO RISE LATER THIS MORNING INTO THIS
AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 457 AM CDT SAT APR 24 2010/
.SHORT TERM [TODAY AND TONIGHT]...
***THERE IS A HIGH RISK OF SEVERE WEATHER IN NORTHERN CHOCTAW
COUNTY.***
***THERE IS A MODERATE RISK OF SEVERE WEATHER NORTH AND WEST OF A LINE
FROM NEAR WIGGINS MISSISSIPPI TO MCINTOSH TO LUVERNE ALABAMA...AND A
SLIGHT RISK ELSEWHERE.***
THE PLAINS LOW WILL DRAG A COLD FRONT THROUGH THE REGION TODAY. THIS
FEATURE WILL BRING INCREASING DEEP LAYER SOUTHWEST FLOW OVER THE AREA
WILL BRING MUCH WATER VAPOR INTO THE REGION. PRECIPITABLE WATER
RISING TO AROUND 2 INCHES. A SERIES OF PROGRESSIVELY STRONGER
VORTLOBES WILL MOVE OVER THE REGION THROUGH TONIGHT INTO THIS MORNING
EMBEDDED IN THE SOUTHWEST FLOW ALOFT. THERE IS AN UPPER JET PUSHING
INTO THE AREA FROM THE NORTHWEST INCREASING UPPER DIVERGENCE AND
SUBSEQUENTLY INCREASING FORCING. DAMAGING WINDS AND LARGE HAIL FROM
ROTATING STORMS TODAY WITH THE HIGHEST RISK OF TORNADOES, SOME LONG
TRACK AND VERY STRONG, GENERALLY WEST OF I-65 AND INLAND WHERE THE
HIGHEST HELICITY WILL BE CO-LOCATED WITH HIGHER THERMODYNAMIC ENERGY.
THERE IS A LOT OF MID AND HIGH CLOUD COVER FROM CURRENT CONVECTIVE
OUTFLOW ALOFT WHICH MAY KILL ANY DIABATIC HEATING. NONETHELESS WE
EXPECT THAT A LINE OF CONVECTION WILL HAVE ORGANIZED ALONG THE
APPROACHING FRONT AND MOVE INTO THE NORTHWESTERN PORTION OF THE
FORECAST AREA EARLY THIS AFTERNOON, ALONG THE I-65 CORRIDOR BY LATE
AFTERNOON, THEN EXITING THE EASTERN PORTION OF THE AREA TONIGHT INTO
EARLY SUNDAY MORNING. STEEP LAPSE RATES ALOFT ESPECIALLY IN THE
WESTERN PORTION OF THE AREA WITH SOMEWHAT LESSER LAPSE RATES FURTHER
EAST DUE TO LINGERING SUBSIDENCE FROM THE UPPER RIDGE. MLCAPES
INCREASING TO 1200 J/KG OVER THE NORTHWESTERN PORTION TO 700-1000
J/KG RANGE ELSEWHERE. AS THE LINE OF CONVECTION MOVES EAST. LOWEST 1
KM HELICITY INCREASES TO ABOVE 300 M2/S2 JUST AHEAD OF THE FRONT.
MODEL HODOGRAPHS SHOW THE FAMILIAR SPIRAL PROFILE FOR THE NORTHERN
COUNTIES WHICH CONTINUES THROUGH TODAY. BY 00Z TONIGHT HODOGRAPHS
STRAIGHTEN OUT ASSOCIATED WITH THE APPROACHING SQUALL LINE..
PERIODS OF HEAVY RAIN AND LOCALIZED STREET FLOODING POSSIBLE
ELSEWHERE ESPECIALLY IN TRAINING THUNDERSTORMS...BUT NOT SUFFICIENT
FOR A FLASH FLOOD WATCH. SPREADING 850 TO 300 MB THICKNESS LINES
INDICATE A THREAT FOR BACKBUILDING IN THE WESTERN FLORIDA PANHANDLE.
KEPT SMALL POPS FOR THE EASTERN PORTION OF THE FORECAST AREA FOR
SUNDAY MORNING DUE TO LINGERING CONVECTION ALONG THE WEAKENING AND
SLOWING FRONT.
MODEL OUTPUTS SUSTAIN WINDS OF 20-23 KNOTS TODAY WITH FREQUENT GUSTS
30 TO 35 SO WE HAVE ISSUED A WIND ADVISORY. /77
&&
.SHORT TERM...[SUNDAY THROUGH MONDAY NIGHT]...LARGE UPPER TROUGH WILL
CONTINUE TO SETTLE OVER THE EASTERN CONUS ON SUNDAY. STRONG SURFACE
LOW OVER THE LOWER GREAT LAKES WILL MOVE EAST...ALLOWING A SECONDARY
FRONTAL BOUNDARY TO PASS THROUGH THE FORECAST AREA SUNDAY NIGHT.
SUNDAY WILL BE WARM AND DRY...WITH HIGHS RANGING FROM THE UPPER 70S
ALONG THE COAST TO MID 80S INLAND AREAS. LOWS SUNDAY NIGHT WILL RANGE
FROM THE MID 60S ALONG THE COAST TO MID 50S INLAND AREAS. THE FRONTAL
PASSAGE LATE SUNDAY WILL BRING A COOLER AND DRIER NORTHERLY FLOW TO
THE AREA FOR MONDAY...WITH HIGHS RANGING FROM 78 TO 83 DEGREES. LOWS
MONDAY NIGHT WILL FALL BACK INTO LOW TO MID 50S NORTH OF I-10...WITH
UPPER 50S ALONG THE COAST. /22
.LONG TERM [TUESDAY THROUGH SATURDAY]...A MID/UPPER LEVEL SHORTWAVE
WILL MOVE SOUTHEAST IN THE BROAD UPPER TROUGH IN PLACE ACROSS THE
SOUTHEAST ON TUESDAY. ENOUGH RESIDUAL MOISTURE SHOULD BE AROUND FOR
ISOLATED LIGHT SHOWERS TO DEVELOP ON TUESDAY...MAINLY DURING THE
HEAT OF THE AFTERNOON. A DRY PERIOD WILL FOLLOW OTHERWISE FROM MID
WEEK THROUGH FRIDAY MORNING...WITH ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS RETURNING FOR NEXT WEEKEND AS THE NEXT STORM SYSTEM
APPROACHES THE REGION FROM THE WEST. TEMPERATURES TUESDAY AND
WEDNESDAY WILL REMAIN SLIGHTLY BELOW NORMAL...AND THEN RETURN TO AT
OR SLIGHTLY ABOVE NORMAL LATE NEXT WEEK. /22
&&
.AVIATION...FOR 24/12Z TAFS...SHRA AND TSRA CONTINUE TO INCREASE THIS
MORNING. CONDITIONS OVERNIGHT ARE EXPECTED TO BE GENERALLY IFR OR
BELOW DUE RA AND CIGS. TODAY SCATTERED TO NUMEROUS SHRA AND TSRA
WITH SOME SEVERE. LIFR CONDITIONS NEAR STRONGER CELLS ALONG WITH
SEVERE TURBULENCE WITHIN 15 MILES OF ANY STORM. COLD FRONT EXPECTED
TO PUSH OUT THE CONVECTION FROM THE WEST BY THIS EVENING. /77
&&
.MARINE...SMALL CRAFT ADVISORY IN EFFECT THROUGH TONIGHT...WITH
HIGHER GUSTS OCCASIONALLY. MADE FEW CHANGES TO FORECAST....THE 9
FOOT SEAS STILL LOOK ASSURED AS WELL AS THE TIMING OF WEATHER
EVENTS. SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST THROUGH
TODAY. /77
&&
.FIRE WEATHER...A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS
AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING WIDESPREAD
SHOWERS AND THUNDERSTORMS TO THE AREA TODAY. SOME STORMS MAY BE
SEVERE. THE SHOWERS AND THUNDERSTORMS WILL TAPER OFF AND END BY LATE
TONIGHT. DRIER CONDITIONS WILL FOLLOW FOR SUNDAY THROUGH MID WEEK.
/22
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 78 62 84 59 / 80 40 05 05
PENSACOLA 77 67 82 63 / 70 60 05 05
DESTIN 76 69 78 64 / 70 60 10 05
EVERGREEN 79 63 84 56 / 80 50 05 05
WAYNESBORO 81 58 84 56 / 80 20 05 10
CAMDEN 79 62 84 56 / 80 40 05 10
CRESTVIEW 80 65 86 58 / 70 60 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
FL...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...WIND ADVISORY UNTIL 6 PM SATURDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...AND WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Apr 24, 5:40 AM CDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 540 AM CDT SAT APR 24 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 540 AM CDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE WEATHER IN NORTHERN CHOCTAW COUNTY. THERE IS A MODERATE RISK OF SEVERE WEATHER NORTH AND WEST OF A LINE FROM NEAR WIGGINS MISSISSIPPI TO MCINTOSH TO LUVERNE ALABAMA...AND A SLIGHT RISK ELSEWHERE. SCATTERED SHOWERS AND THUNDERSTORMS WILL BECOME NUMEROUS ACROSS THE AREA THROUGH TODAY. A FEW WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HOWEVER...THE GREATEST SEVERE WEATHER THREAT WILL COME EARLY THIS AFTERNOON. THUNDERSTORMS IN THE HIGH RISK AND MODERATE RISK AREAS WILL HAVE THE GREATEST CAPABILITY OF BRINGING STRONG...LONG LIVED...AND LONG TRACK TORNADOES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS ARE LIKELY. IN THE SLIGHT RISK AREA...LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ARE POSSIBLE. THE SHOWERS AND THUNDERSTORMS WILL BE MORE ISOLATED DURING THE FIRST HALF OF TODAY. THUNDERSTORMS WILL THEN MERGE INTO A SOLID LINE EVENTUALLY MOVING OUT OF SOUTHEASTERN MISSISSIPPI BY EARLY TO MID AFTERNOON...TO NEAR I-65 AND EXTENDING TO THE COAST BETWEEN MID AND LATE AFTERNOON...THEN EXITING EAST OF A LINE FROM LUVERNE TO ANDALUSIA ALABAMA TO CRESTVIEW FLORIDA BY THIS EVENING. FLASH FLOODING IS ALSO A RISK ESPECIALLY WHEN ONE THUNDERSTORM FOLLOWS CLOSELY BEHIND ANOTHER. A WIND ADVISORY IS IN EFFECT FOR THE AREA TODAY DUE TO SUSTAINED WINDS AROUND 25 MPH WITH FREQUENT GUSTS TO AROUND 35 MPH. OVER THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT TO 60 MILES OUT INCLUDING INLAND BAYS AND SOUNDS FROM THIS MORNING THROUGH TONIGHT. SOUTH WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS WILL BRING SEAS TO 9 FEET BY THIS AFTERNOON. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRONT WILL CONTINUE TO MOVE EAST OF THE REGION SUNDAY BRINGING FAIR WEATHER THROUGH MOST OF NEXT WEEK WITH A CHANCE OF SHOWERS NEXT WEEKEND. OVER THE COASTAL WATERS...A SMALL CRAFT ADVISORY CONTINUES IN EFFECT TO 60 MILES OUT INCLUDING INLAND BAYS AND SOUNDS THROUGH SUNDAY MORNING. A MODERATE TO STRONG WESTERLY FLOW WILL FOLLOW THE FRONT SUNDAY MORNING CONTINUING THROUGH MONDAY AFTERNOON. A MODERATE RISK OF RIP CURRENTS CONTINUES THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS WILL LIKELY BE REQUIRED TODAY.
In the hours before
Local storm report, Apr 24, 2:24 AM CDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
224 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 AM HAIL 1 SE LUCEDALE 30.91N 88.58W
04/24/2010 E0.75 INCH GEORGE MS PUBLIC
DIME SIZE HAIL REPORTED ON HIGHWAY 163 NEAR LUCEDALE
&&
KCLocal storm report, Apr 24, 5:03 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
503 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM HAIL GULF BREEZE 30.36N 87.20W
04/24/2010 E0.88 INCH SANTA ROSA FL LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED ON HWY 98 IN GULF BREEZE
&&
KCLocal storm report, Apr 24, 5:12 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
512 AM CDT SAT APR 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM HAIL CITRONELLE 31.09N 88.24W
04/24/2010 E1.00 INCH MOBILE AL LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED IN CITRONELLE
&&
KCSpecial weather statement, Apr 24, 6:12 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 612 AM CDT SAT APR 24 2010 FLZ006-241130- COASTAL OKALOOSA- INCLUDING THE CITIES OF...DESTIN AND FORT WALTON BEACH... 612 AM CDT SAT APR 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHERN OKALOOSA COUNTY... AT 608 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTH OF FORT WALTON BEACH...MOVING EAST AT 40 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... FORT WALTON BEACH...DESTIN AND SEMINOLE THROUGH 630 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED.
Special weather statement, Apr 24, 7:48 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 748 AM CDT SAT APR 24 2010 ALZ051-241330- CHOCTAW- INCLUDING THE CITIES OF...BUTLER... 748 AM CDT SAT APR 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT CHOCTAW COUNTY... AT 744 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES WEST OF EVANSBORO...MOVING NORTHEAST AT 60 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... ROCK SPRINGS...HINTON...RIDERWOOD...PUSHMATAHA...LISMAN...CROMWELL... JACHIN AND HALSELL THROUGH 830 AM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CDT SATURDAY AFTERNOON FOR SOUTHWEST ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:24 PM CDT | Special Marine Warning | MOB | 51 min | |
| Apr 24, 1:01 AM CDT | Severe Thunderstorm Warning | MOB | Butler | 18 min |
| Apr 24, 1:17 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 43 min |
| Apr 24, 1:21 AM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 7 min |
| Apr 24, 2:12 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 48 min |
| Apr 24, 2:16 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 44 min |
| Apr 24, 2:50 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 17 min |
| Apr 24, 4:31 AM CDT | Special Marine Warning | MOB | 44 min | |
| Apr 24, 6:13 AM CDT | Special Marine Warning | MOB | 47 min | |
| Apr 24, 8:02 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 43 min |
| Apr 24, 8:30 AM CDT | Tornado Warning | MOB | Choctaw | 36 min |
| Apr 24, 8:45 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 60 min |
| Apr 24, 9:50 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 55 min |
| Apr 24, 10:47 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 58 min |
| Apr 24, 11:23 AM CDT | Tornado Warning | MOB | Choctaw | 37 min |
| Apr 24, 11:42 AM CDT | Tornado Warning | MOB | Choctaw, Clarke, Washington | 47 min |
| Apr 24, 11:58 AM CDT | Tornado Warning | MOB | Choctaw | 32 min |
| Apr 24, 12:09 PM CDT | Special Marine Warning | MOB | 66 min | |
| Apr 24, 12:20 PM CDT | Tornado Warning | MOB | Clarke, Wilcox | 37 min |
| Apr 24, 12:59 PM CDT | Special Marine Warning | MOB | 46 min | |
| Apr 24, 2:46 PM CDT | Special Marine Warning | MOB | 44 min | |
| Apr 24, 2:54 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 51 min |
| Apr 24, 3:06 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Apr 24, 3:36 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Apr 24, 3:42 PM CDT | Special Marine Warning | MOB | 48 min | |
| Apr 24, 5:08 PM CDT | Special Marine Warning | MOB | 37 min | |
| Apr 24, 5:42 PM CDT | Special Marine Warning | MOB | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.